What happens if Mirtazapine is snorted?
Snorting the antidepressant Mirtazapine has no recreational value. It would likely be painful. There is no reason not to just take it normally.
Although I'm unsure of exactly what happens in the brain when stopping mirtazapine, I do know it must be discontinued very gradually and under close doctor supervision, as physical dependence will develop over time; this is especially important for patients who have used the drug at high doses and/or for long periods of time. Suddenly stopping mirtazapine may cause severe depression, insomnia, anxiety, panic attacks, (all dysphoric states) loss of appetite, worsening of allergies and…
Yes, this is a safe combination, with a caveat. Most individuals are heavily sedated for the initiation of mirtazapine treatment. This effect usually disappears as the patient adjusts to the mirtazapine. If you still find a powerful sedative effect from mirtazapine, you should be advised to keep the dose of codeine low. If you are adjusted to the sedative effect, you can safely take whatever dose of codeine your doctor advised.
Mirtazapine, also known by its brand name as Remeron, is actually an older antidepressant. It is often prescribed off-label for sleep due to its sedative effects. However, Mirtazapine is completely unrelated to the benzodiazepines. It will not show up as positive for benzos on any legitimate drug test.
Mirtazapine is one of the relatively newer antidepressants on the market; its brand-name is Remeron. Usually used for bipolar disorder or depression along with insomnia, especially in the elderly. Frequently given at bedtime due to its sedative effect. Dose range 15-30mg. Usually well-tolerated, if taken in larger than prescribed doses may cause sedation and unconsciousness , with possible cardiac palpitations and arrhythmias in larger doses or when taken by younger individuals.